International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 267089 | https://doi.org/10.1155/S0161171290000837

B. N. Mandal, N. K. Ghosh, "Generation of waves at an inertial surface due to explosions", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 267089, 8 pages, 1990. https://doi.org/10.1155/S0161171290000837

Generation of waves at an inertial surface due to explosions

Received25 Mar 1988

Abstract

This paper is concerned with the generation of surface waves by an axially symmetric initial disturbance applied at an inertial surface in an ocean of finite depth. This initial disturbance can be either in the form of an impulse or an elevation or depression. The depression of the inertial surface is obtained as an infinite integral in each case. The method of stationary phase is applied to evaluate the integral for large values of time and distance.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views57
Downloads302
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.